Volume 10, Number 2, April 2014


Javad Balooee and Yeol Je Cho
Regularized nonconvex variational inequalities and implicit general nonconvex Wiener-Hopf equations
Mian-tao Chao and Cao-zong Cheng
Nonlinear metric regularity and subregulariy

Le Han
The differentiable exact penalty function for nonlinear semidefinite programming

Hang-Chin Lai and Tone-Yau Huang
Mixed type duality for a nondifferentiable minimax fractional complex programming
Eskandar Naraghirad, Wataru Takahashi and Jen-Chih Yao
Strong convergence of projection methods for Bregman asymptotically quasi-nonexpansive mappings and equilibrium problems in Banach spaces
Roman Sznajder, M. Seetharama Gowda and Jiyuan Tao
On the inheritance of some complementarity properties by Schur complements
Min Tao
Some parallel splitting methods for separable convex programming with the O(1/t) convergence rate
Fei Wei, Yuping Wang and Zhiqing Meng
A smoothing function method with uniform design for global optimization
Lei Wu, Zhe Sun and Dong-Hui Li
A gradient based method for the L2-L1/2 minimization and application to compressive sensing
Wei Hong Yang, Lei-Hong Zhang and Ruyi Song
Optimality conditions for the nonlinear programming problems on Riemannian manifolds

Pub. April 29, 2014

Yokohama Publishers

yokohama publishers